# SDR QXEA2011032500236

- Difficulty date: March 21, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 22,997 hours, 23,785 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY ODOR ON DESCENT WITH POWER LEVERS AT FLIGHT IDLE TURNED OFF NR 2 BLEED, AND ODOR SEEMED TO DISSIPATE.  C/W FIM TASK 71-00-00-810-817 WITH SL DH8-400-SL-21-012A.  NO FAULTS CODES OR CHIP DETECTORS RELATED.  FOUND NR 1 ENG OIL OVER SERVICED.  REMOVED 1 QUART OF OIL TO SERVICEABLE LIMITS.  C/W AMM TASK 21-00-00-160-801 REMOVAL OF ODOR FROM THE ACFT DUCTS.  ODOR NO LONGER PRESENT NO OTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.  NO PARTS REPLACED.
